# SDR USAA2011080200025

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 85,624 hours, 16,247 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - HEATED CART AT AFT 2 GALLEY CART DEFECTIVE - ELECTRIC BURNING SMELL.  PLUG TOO HOT TO TOUCH.  ELECTED TO PULL BREAKER AND SHUT OFF AT SWITCH.  MAINTENANCE COULD NOT DUPLICATE DEFECTIVE CART.  NOTIFIED CATERING TO CHANGE OUT AFT 2 GALLEY CARTS.  A/C OK FOR SERVICE (A/C LEFT SIDE CARTS).
